# SDR SWAA2023120716617

- Difficulty date: November 1, 2023
- Submitted: December 7, 2023
- Operation: Air carrier
- Aircraft: N8556Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63583
- Aircraft time: 19,574 hours, 9,791 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING WIGGLE PLATE UNDER WING PANEL 651EB CRACKED AT RIVET; MARKED.<[01] REMOVED AND REPLACED THE WIGGLE PLATE UNDER RH WING PANEL 651EB PER SRM 51-40-02.
